These are probably really stupid questions, but I’m not real knowledgeable when it comes to this stuff, so I was hoping you guys could help me out.
I’ll be 40 years old next month. I got my T levels checked last summer and they were in the low 200’s. Also I was overweight…6’-3", about 310. But not the fat slob that it sounds like…more of like a football player’s body, big chest, arms, shoulders. etc.
I found a Doc who has a programs I got on board with. Maybe, I’m a sucker, because it seemed pretty expensive, but I signed up for it. It was basically a shot every 14 days of Cypionate(300). Plus, he prescribed this stuff called DHEA cream that you rub on you sides.
He explained it, but I really can’t remember the purpose of that cream. For this, he charged $170 a month. It was cheaper if you signed up for the program and paid it all up front. I can’t remember the price, but I think it was like $500 for 6 months.
Anyway, i started his program in July and had GREAT results with it. Got really strong in the gym. Lost fat without even changing my diet up too much. Upper body changed to more of a “v” look.
Long story short, because of a divorce, I couldn’t really keep paying that money a month and got off in the beginning of december. I talked to my primary Doc about the whole thing with the other Dr, and he thinks the other Doc was scamming me. I just got my Primary Dr. to test my T and, predictably, it was low again, 225. He doesn’t want to do the shots, but prescribed 5G of Androgel(Insurance covered) a day, which I started last week.
I guess I’m skeptical about the gel, because I had such good results with the cypionate. My question is, should I go back to the other Dr. and get back on the cypionate and pay up front the 500 for 6 months, or give the androgel a try for a while?
Thanks for any help. I appreciate it.